Alert archive / Idaho / Red Flag Warnings in 2012
Red Flag Warning 1, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jun 16, 2012, 1:14 PM MDT for 10 counties in Idaho. It took effect at Jun 17, 2012, 12:00 PM MDT. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2012, 1:14 PM MDT (19:14 UTC)
- In effect from
- Jun 17, 2012, 12:00 PM MDT
- Expired
- Jun 18, 2012, 10:41 PM MDT
- In force
- 35 hr
- Issued by
- NWS Pocatello, ID
Counties Bingham County, ID, Bonneville County, ID, Butte County, ID, Clark County, ID, Fremont County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Power County, ID, Teton County, ID
The radar
The Pocatello radar (KSFX), 82 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 7.2 hours before the alert went out and 315 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2702 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
007 WWUS85 KPIH 161914 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 114 PM MDT SAT JUN 16 2012 ...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY THROUGH 6PM MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 409 AND 412 BELOW 4500 FEET... IDZ409-412-171200- /O.UPG.KPIH.FW.A.0001.120617T1800Z-120619T0000Z/ /O.NEW.KPIH.FW.W.0001.120617T1800Z-120619T0000Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 114 PM MDT SAT JUN 16 2012 ...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY TO 6 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 409 AND 412 BELOW 4500 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM AND FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 4500 FEET. * TIMING: SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. THE TIMING OF THE WORST CONDITIONS WILL BE FROM NOON TO 9PM SUNDAY AND MONDAY. * WIND: WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH ON SUNDAY. WINDS ON MONDAY WILL BE WEST 25 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. * MINIMUM HUMIDITY: 7 TO 15 PERCENT SUNDAY AND 13 TO 18 PERCENT ON MONDAY. * IMPACTS: THE COMBINATION OF STRONG WINDS AND LOW HUMIDITY MAY PROMOTE RAPID FIRE GROWTH AND SPREAD ACROSS THE WARNING AREA. THERE WILL BE A PERIOD OF SEVERAL HOURS WITH HIGHER HUMIDITY SUNDAY NIGHT AND MONDAY MORNING. HOWEVER...WIND GUSTS WILL REMAIN AROUND 25 TO 30 MPH...KEEPING THE POTENTIAL FOR FIRE GROWTH AND SPREAD ELEVATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
6 follow-up statements
623 WWUS85 KPIH 170942 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 342 AM MDT SUN JUN 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 409 AND 412 BELOW 4500 FEET... IDZ409-412-172100- /O.CON.KPIH.FW.W.0001.120617T1800Z-120619T0000Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 342 AM MDT SUN JUN 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 409 AND 412 BELOW 4500 FEET... * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM AND FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 4500 FEET. * TIMING: THIS AFTERNOON THROUGH MONDAY AFTERNOON. * WIND: WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH TODAY. WINDS ON MONDAY WILL BE WEST 25 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. * MINIMUM HUMIDITY: 7 TO 15 PERCENT SUNDAY AND 13 TO 18 PERCENT ON MONDAY. * IMPACTS: THE COMBINATION OF STRONG WINDS AND LOW HUMIDITY MAY PROMOTE RAPID FIRE GROWTH AND SPREAD ACROSS THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
992 WWUS85 KPIH 171949 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 149 PM MDT SUN JUN 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 409 AND 412 BELOW 4500 FEET... IDZ409-412-181100- /O.CON.KPIH.FW.W.0001.000000T0000Z-120619T0000Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 149 PM MDT SUN JUN 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 409 AND 412 BELOW 4500 FEET... * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM AND FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 4500 FEET. * TIMING: THIS AFTERNOON THROUGH MONDAY AFTERNOON. * WIND: WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND40 MPH TODAY. WINDS ON MONDAY WILL BE WEST 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * MINIMUM HUMIDITY: 10 TO 20 PERCENT TODAY AND MONDAY. * IMPACTS: THE COMBINATION OF STRONG WINDS AND LOW HUMIDITY MAY PROMOTE RAPID FIRE GROWTH AND SPREAD ACROSS THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
516 WWUS85 KPIH 180924 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 324 AM MDT MON JUN 18 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY ASSOCIATED WITH A COLD FRONTAL PASSAGE FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 409 AND 412 BELOW 4500 FEET... IDZ409-412-182100- /O.EXT.KPIH.FW.W.0001.000000T0000Z-120619T0300Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 324 AM MDT MON JUN 18 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY ASSOCIATED WITH A COLD FRONTAL PASSAGE FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 409 AND 412 BELOW 4500 FEET... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM AND FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 4500 FEET. * TIMING: THROUGH 9 PM MDT THIS EVENING. * WIND: WEST-SOUTHWEST WINDS 15 TO 30 MPH WILL INCREASE LATE THIS MORNING AND BECOME WEST TO NORTHWEST AT 20 TO 30 MPH EARLY THIS AFTERNOON AS A COLD FRONT TRAVERSES THE REGION. GUSTS TO AROUND 45 MPH ARE EXPECTED THROUGHOUT THE AFTERNOON AND EARLY EVENING. * MINIMUM HUMIDITY: 15 TO 20 PERCENT. * IMPACTS: THE COMBINATION OF STRONG WINDS AND LOW HUMIDITY MAY PROMOTE RAPID FIRE GROWTH AND SPREAD ACROSS THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
119 WWUS85 KPIH 181624 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1024 AM MDT MON JUN 18 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY ASSOCIATED WITH A COLD FRONTAL PASSAGE FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 409...410/411 BELOW 6500 FEET AND 412 BELOW 4500 FEET... IDZ410-411-190300- /O.EXA.KPIH.FW.W.0001.000000T0000Z-120619T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- 1024 AM MDT MON JUN 18 2012 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 AND 411 BELOW 6000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF. * TIMING: THROUGH 9 PM MDT THIS EVENING. * WIND: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. WINDS ACROSS THE ARCO DESERT WILL SEE SUSTAINED WINDS IN EXCESS OF 40 MPH AND GUSTS IN EXCESS OF 60 MPH AT TIMES. * RELATIVE HUMIDITY: 15 TO 20 PERCENT. * IMPACTS: THE COMBINATION OF STRONG WINDS AND LOW HUMIDITY MAY PROMOTE RAPID FIRE GROWTH AND SPREAD ACROSS THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ409-412-190300- /O.CON.KPIH.FW.W.0001.000000T0000Z-120619T0300Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 1024 AM MDT MON JUN 18 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 409 AT ALL ELEVATIONS AND 412 BELOW 4500 FEET... * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. * TIMING: THROUGH 9 PM MDT THIS EVENING. * WIND: WEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * MINIMUM HUMIDITY: 15 TO 20 PERCENT. * IMPACTS: THE COMBINATION OF STRONG WINDS AND LOW HUMIDITY MAY PROMOTE RAPID FIRE GROWTH AND SPREAD ACROSS THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
548 WWUS85 KPIH 190241 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 841 PM MDT MON JUN 18 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 1 AM MDT TUESDAY MORNING FOR GUSTY WINDS AND LOW HUMIDITY ASSOCIATED WITH A COLD FRONTAL PASSAGE FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 409... 410/411 BELOW 6500 FEET AND 412 BELOW 4500 FEET... IDZ409-412-190700- /O.EXT.KPIH.FW.W.0001.000000T0000Z-120619T0700Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 841 PM MDT MON JUN 18 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 1 AM MDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 409 AT ALL ELEVATIONS AND 412 BELOW 4500 FEET... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 1 AM MDT TUESDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. * TIMING...THROUGH 1 AM MDT TUESDAY. * WIND: WEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * MINIMUM HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF STRONG WINDS AND LOW HUMIDITY MAY PROMOTE RAPID FIRE GROWTH AND SPREAD ACROSS THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ410-411-190700- /O.EXT.KPIH.FW.W.0001.000000T0000Z-120619T0700Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- 841 PM MDT MON JUN 18 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 1 AM MDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 AND 411 BELOW 6000 FEET... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 1 AM MDT TUESDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF. * TIMING...THROUGH 1 AM MDT TUESDAY. * WIND: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. WINDSACROSS THE ARCO DESERT WILL SEE SUSTAINED WINDS IN EXCESS OF 40 MPH AND GUSTS IN EXCESS OF 60 MPH AT TIMES. * RELATIVE HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF STRONG WINDS AND LOW HUMIDITY MAY PROMOTE RAPID FIRE GROWTH AND SPREAD ACROSS THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
677 WWUS85 KPIH 190441 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1041 PM MDT MON JUN 18 2012 ...RED FLAG WARNING CANCELED... .CONDITIONS HAVE IMPROVED SINCE 830 PM MDT TO ALLOW THE CANCELLATION OF THE RED FLAG WARNING WITH ALL RELATIVE HUMIDITY READINGS ABOVE 15 PERCENT. BREEZY WIND WILL CONTINUE MOST OF THE EVENING. IDZ409>412-190545- /O.CAN.KPIH.FW.W.0001.000000T0000Z-120619T0700Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 1041 PM MDT MON JUN 18 2012 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 409...410...411 AND 412... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELED THE RED FLAG WARNING. RELATIVE HUMIDITY READINGS IN THE AFFECTED AREAS HAS RISEN ABOVE THE 15 PERCENT THRESHOLD. BREEZY WIND WILL CONTINUE FOR MOST OF THE NIGHT. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jun 16, 3:18 AM MDT, 9 hours 56 minutes earlier.
Area forecast discussion, Jun 16, 3:18 AM MDT, 9 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 318 AM MDT SAT JUN 16 2012 .SHORT TERM...TODAY THROUGH WEDNESDAY. EXPECT UPPER LEVEL HIGH PRESSURE RIDGING TODAY AND SUNDAY BRINGING DRY CONDITIONS AND WARMER THAN NORMAL TEMPERATURES. SUNDAY THE UPPER LEVEL JET MOVES SOUTH AS A TROUGH MOVES ACROSS THE CANADIAN BORDER. LOOK FOR INCREASED WINDS ACROSS THE AREA SUNDAY BY LATE MORNING LASTING THROUGH THE AFTERNOON PARTICULARLY FOR THE SNAKE RIVER PLAIN. THUS...A LAKE WIND ADVISORY FOR THE AMERICAN FALLS RESERVOIR HAS BEEN ISSUED. LOOK FOR ANOTHER TROUGH TO MOVE EVEN FARTHER SOUTH ON MONDAY WITH GOOD JET SUPPORT. A WIND ADVISORY WILL LIKELY BE NEED MONDAY AFTERNOON FOR THE SNAKE RIVER PLAIN. LOOK FOR SHOWERS AND THUNDERSTORMS MAINLY OVER HIGHER TERRAIN FOR THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS. THIS TROUGH WILL DEVELOP INTO A UPPER LEVEL CLOSED LOW MONDAY NIGHT INTO TUESDAY. LOOK FOR CONTINUED SHOWERS OVERNIGHT FOR THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS. EXPECT SHOWERS AND THUNDERSTORMS ON TUESDAY AFTERNOON MAINLY ACROSS HIGHER TERRAIN. WEDNESDAY EXPECT LINGERING SHOWERS PARTICULARLY IN THE MORNING ACROSS THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS. EXPECT BELOW NORMAL TEMPERATURES MONDAY NIGHT THROUGH WEDNESDAY. .LONG TERM...THURSDAY THROUGH SATURDAY. THURSDAY HIGH PRESSURE RIDGING BUILDS BACK IN ACROSS THE AREA BRINGING BACK DRY CONDITIONS AND WARMER TEMPERATURES. EXPECT NEAR NORMAL TEMPERATURES ON THURSDAY BECOMING ABOVE AVERAGE TEMPERATURES ON FRIDAY AND SATURDAY. WYATT && .AVIATION....A FEW HIGH CLOUDS WERE NOTED DRIFTING OVERHEAD EARLY THIS MORNING AS PACIFIC MOISTURE WAS SPILLING OVER A FLAT RIDGE POSITIONED ACROSS THE NW STATES. THE MODELS WERE SHOWING AN INCREASE IN HIGH LEVEL MOISTURE TODAY THROUGH 12Z SUNDAY AS THE NEXT PAC STORM SYSTEM ADVANCES INTO WRN CANADA SUNDAY MORNING. HUSTON && .FIRE WEATHER...A LOW PRESSURE SYSTEM ROTATING THROUGH THE GULF OF ALASKA WILL SHEAR INTO WRN CANADA SUNDAY MORNING WITH AN INCREASINGLY STRONG STORM TRACK SETTLING OVER THE REGION SUNDAY AFTERNOON AND MONDAY. LOW HUMIDITY AND STRONG WIND GUSTS ARE EXPECTED SUNDAY AND MONDAY AFTERNOON WITH CRITICAL FUEL STATUS IN ZONES 409 AND 412 SUPPORTING A FIRE WEATHER WATCH BELOW 4500 FEET MSL. MOISTURE WILL BE LIMITED TO MAINLY THE IDAHO PANHANDLE AND MONTANA BORDER REGIONS MONDAY SLIPPING A BIT FURTHER SOUTH ACROSS THE CENTRAL MOUNTAINS AND UPPER SNAKE RIVER HIGHLANDS TUESDAY/WEDNESDAY. DRY AND WARMER CONDITIONS FOLLOW THROUGH THE LATTER PORTION OF THE WEEK AS A RIDGE OF HIGH PRESSURE BUILDS ACROSS THE WEST IN ADVANCE OF THE NEXT APPROACHING PACIFIC LOW. HUSTON && .PIH WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM NOON TO 9 PM MDT SUNDAY IDZ021. FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON IDZ409-412. &&
Hazardous weather outlook, Jun 16, 5:51 AM MDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 551 AM MDT SAT JUN 16 2012 IDZ017-020>022-171200- EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS- 551 AM MDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EXPECT STRONGER WINDS ACROSS THE AREA ON SUNDAY. A LAKE WIND ADVISORY FOR THE AMERICAN FALLS RESERVOIR HAS BEEN ISSUED. A RED FLAG WARNING MAY BE NEEDED FOR ZONES 409 AND 412 FOR LOW RELATIVE HUMIDITY AND HIGH WINDS. LOOK FOR A REPEAT OF STRONGER WINDS ACROSS THE AREA ON MONDAY. A WIND ADVISORY MAY BE NEEDED ACROSS THE SNAKE RIVER PLAIN AND SOUTHERN HIGHLANDS. AGAIN A RED FLAG WARNING MAY BE NEEDED FOR ZONES 409 AND 412 FOR LOW RELATIVE HUMIDITY AND HIGH WINDS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ018-019-023>025-031-032-171200- SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 551 AM MDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THUNDERSTORMS ARE POSSIBLE ACROSS HIGHER TERRAIN ON MONDAY AND TUESDAY AFTERNOON. LOOK FOR MUCH COOLER TEMPERATURES ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 4:03 AM MDT | Lake Wind Advisory | PIH | 9 hr | |
| Jun 16, 1:29 PM MDT | Wind Advisory | PIH | 32 hr |
Nearby
Red Flag Warnings in Idaho, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.